Volume 20, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Equivariant dendroidal Segal spaces and $G$–$\infty$–operads

Peter Bonventre and Luís A Pereira

Algebraic & Geometric Topology 20 (2020) 2687–2778
DOI: 10.2140/agt.2020.20.2687

We introduce the analogues of the notions of complete Segal space and of Segal category in the context of equivariant operads with norm maps, and build model categories with these as the fibrant objects. We then show that these model categories are Quillen equivalent to each other and to the model category for G–operads built in a previous paper.

Moreover, we establish variants of these results for the Blumberg–Hill indexing systems.

In an appendix, we discuss Reedy categories in the equivariant context.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

operads, dendroidal sets, preoperads, equivariant homotopy theory, Reedy categories
Mathematical Subject Classification 2010
Primary: 55U10, 55U35, 55U40
Secondary: 18G30
Received: 21 January 2018
Revised: 14 October 2019
Accepted: 26 October 2019
Published: 8 December 2020
Peter Bonventre
Department of Mathematics
University of Kentucky
Lexington, KY
United States
Luís A Pereira
Department of Mathematics
Duke University
Durham, NC
United States